# SDR QMLA2019041759037

- Difficulty date: April 15, 2019
- Submitted: April 17, 2019
- Operation: Air carrier
- Aircraft: N407VV
- Make and model: Bell 407
- Aircraft serial: 53476
- Aircraft time: 9,444 hours, 23,724 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Motor
- Part number: ES611421
- Condition: Damaged
- Location: Evap Fan
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

4 MINUTES  AFTER TAKEOFF ALL CREW MENBERS NOTICED A VERY STRONG SMWLL OF HOT ELECTRICAL FUMES THROUGHOUT THE CABIN. NO VISIBLE SMOLE WAS SEEN.  CREW RETURNED TO BASE AND ABORTED THE FLIGHT.  MAINTENANCE FOUND THE AFT AIRCONDITIONER EVAPORATOR BLOWER MOTOR TO BE INOP.  REPLACED THE BLOWER MOTOR WITH A NEW UNIT AND THE SYSTEM WORKED NORMALLY.  MOTOR P/N ES61142-1 FOR THE AIR COMM AIRCONDITIONING SYSTEM
